RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 2, Pages 275–281 (Mi mz1165)  

On the Bruck–Slaby theorem for commutative Moufang loops

N. I. Sandu

State Agricultural University of Moldova

DOI: https://doi.org/10.4213/mzm1165

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:2, 217–222

Bibliographic databases:

UDC: 512.548.77
Received: 01.07.1996
Revised: 19.08.1997

Citation: N. I. Sandu, “On the Bruck–Slaby theorem for commutative Moufang loops”, Mat. Zametki, 66:2 (1999), 275–281; Math. Notes, 66:2 (1999), 217–222

Citation in format AMSBIB
\Bibitem{San99}
\by N.~I.~Sandu
\paper On the Bruck--Slaby theorem for commutative Moufang loops
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 2
\pages 275--281
\mathnet{http://mi.mathnet.ru/mz1165}
\crossref{https://doi.org/10.4213/mzm1165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1733510}
\zmath{https://zbmath.org/?q=an:0962.20050}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 2
\pages 217--222
\crossref{https://doi.org/10.1007/BF02674880}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084461100030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1165
  • https://doi.org/10.4213/mzm1165
  • http://mi.mathnet.ru/eng/mz/v66/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:50
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019